|Caught early CMV in my right eye
Oct 7, 2001
Just a few weeks ago, I had a small problem with right eye, it was in the lower part, a slight blur, I called my doctor and I was seeing an eye doctor that next day, yes, CMV, but we caught it very early, I have been on IV treatment, Foscavir for over two weeks now, and problem appears to be getting better, slow, but better, sometime it goes away, and then back again. After I do this IV treatment for awhile, are there oral medications to keep if from coming back, or keep it under control, and what if my immune system should ever recover, and go over 100 T-cell count. My T-Cells have been low for sometime, however I am positive I shall over come this. Advise please. Thank you
Response from Dr. Feinberg
The is an oral medication called valganciclovir (Valcyte), which is the updated version of an older drug called ganciclovir, that can be used to keep the CMV retinitis under control. If your T cells improve as the result of combination therapy for HIV, you may not need to take the valganciclovir indefinitely. Talk to your doctor about the possibilities available to you for treatment of your HIV disease.
Will Anti-anxiety meds affect HIV test result?
where did he get warts?
- Jock Itch After Swallowing Cum Sign Of HIV AIDS
- Red Eyes After Touching Anus Worried I Have HIV
- Red Spots After Masturbation Worried I Have HIV
- Sore Throat After Licking Rectum Worried I Have HIV
- Testicular Pain After Fingering Worried I Have HIV
- Thrush After Kissing Stripper Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.